GoodSense® Severe Allergy Relief Plus Sinus Headache Caplets, 20ct

SKU# 28991

GoodSense® Severe Allergy Relief Plus Sinus Headache Caplets, 20ct

SKU# 28991
5 out of 5 Customer Rating
GoodSense® Severe Allergy Relief Plus Sinus Headache Caplets is a maximum strength pain reliever, nasal decongestant, and antihistamine.
Read More
Price reduced from $7.99 to $4.99
-
+
GoodSense® Severe Allergy Relief Plus Sinus Headache Caplets, 20ct
Price reduced from $7.99 to $4.99
  • This item is currently not available
This product is FSA eligible

Frequently bought together

GoodSense® Severe Allergy Relief Plus Sinus Headache Caplets is a maximum strength pain reliever, nasal decongestant, and antihistamine. 

Temporarily relieves symptoms of hay fever or other upper respiratory allergies including runny nose, headache, nasal congestion, itchy, watery eyes, sneezing, minor aches and pains, sinus congestion and pressure,  and itching of the nose or throat. Take your health to the next level with FSA eligible Over-the-Counter Meds products.

Features:

  • Maximum strength pain reliever, nasal decongestant, and antihistamine
  • Temporarily  relieves symptoms of hay fever or other upper respiratory allergies
Compare to Active Ingredients of Benadryl® Severe Allergy Plus Sinus Headache, Acetaminophen 325 mg, Diphenhydramine HCI 25 mg, Phenylephrine HCI 5 mg

You might also like

New Arrivals